# SDR CA040812007

- Difficulty date: July 20, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,879 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206031004113
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206031004111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, CRACK IN PAINT FORWARD OF NR3 HANGAR SUPPORT BRACKET.  BRACKET REMOVED, PAINT REMOVED AND AREA FLUORESCENT PENETRANT INSPECTED. CRACK APPROXIMATELY 1.5 INCH.
